# SDR AALA201705319005

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 4,660 hours, 1,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 151MK DELAMINATED.  REPLACED THE FLOOR PANEL IAW AMM 52-42-14.  AIRCRAFT WAS GROUNDED.
